Dec 19, 2008
im recentlt esperiecing pain in my right foot and ankle then few days later added to that pain is pain in my left hand and wrist could this be side affects from Atripla ?
| Response from Dr. Henry
Localized pain as you describe would rarely be directly due to side effects of any of the components of Atripla. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rash After Anal Sex Condom Broke Worried I Have HIV
- Sore Throat After Licking Rectum Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- White Bumps On Penis After Unprotected Sex Without Ejaculation Worried I Have HIV
- Adult Oral Thrush Symptoms
- Can You Get Genital Warts If You've Never Had Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.